# SDR FDEA201101240341

- Difficulty date: January 24, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 50,373 hours, 11,212 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct
- Part number: ARM0032501
- Part serial: 8316B4
- Condition: Ruptured
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ICE DET SINGLE ALERT FOLLOWED BY  MOMENTARY MANIFOLD FAIL LIGHT. THEN AIR 3 OFF.  RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.   MX FOUND PNEU DUCT RUPTURED INBD OF NR3 ENGINE.  REPLACED DUCT IAW AMM 36-14-02-4.
